# SDR GLBA2003058

- Difficulty date: May 1, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 14,740 hours, 18,841 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Grommet
- Part number: MS3548976
- Condition: Failed
- Location: Pressure Seal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURIZATION SYSTEM FAILED IN FLIGHT, REPLACED PRESSURE SEAL GROMMET AND REINSTALLED OUTFLOW VALVE OPS CHECK GOOD.
